Adequan injections will likely help, but frankly, if your dog is already on Rimadyl and tramadol and you don't feel THEY are doing anything, I can assure you that stopping them and switching over to Cosequin DS & Adequan injections alone will NOT be sufficient to keep your dog comfortable...you will need to continue the RImadyl and tramadol as well.
Additionally, it is extremely unusual for a dog with *MILD, UNILATERAL* HD to have such severe pain as to require NSAIDs [the Rimadyl] PLUS tramadol at such a young age--are you sure there isn't something else going on, such as lumbar disc compression or herniation, or cauda equina syndrome? If this were my dog, I would be aggressively seeking more information as to why the dog is in so much pain, because one mildly bad hip should not cause such in a 4 year old dog. In cases of cauda equina syndrome, acupuncture is often quite helpful in addition to traditional medication support.
One final consideration: if your dog's going to need to be on Rimadyl and/or tramadol for anything other than a short-term treatment, you should look into also giving milk thistle extract as a protectant for the liver; both of these drugs can place a serious burden on the liver, and the milk thistle extract aids the organ in repairing itself.